Journal of Mathematics and Statistics

A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential Equation

B.S. Ogundare and G.E. Okecha

DOI : 10.3844/jmssp.2008.117.121

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 117-121


New scheme for solving initial value problem of ordinary differential equation was derived. Starting from the general method of deriving the spline function, the scheme was developed based on interpolation and collocation.


© 2008 B.S. Ogundare and G.E. Okecha. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.